Teoria liczb w pracach Lejeune Dirichleta

Andrzej Schinzel

Antiquitates Mathematicae (2007)

  • Volume: 1
  • ISSN: 1898-5203

How to cite


Andrzej Schinzel. "Teoria liczb w pracach Lejeune Dirichleta." Antiquitates Mathematicae 1 (2007): null. <http://eudml.org/doc/292857>.

author = {Andrzej Schinzel},
journal = {Antiquitates Mathematicae},
keywords = {biogram},
language = {eng},
pages = {null},
title = {Teoria liczb w pracach Lejeune Dirichleta},
url = {http://eudml.org/doc/292857},
volume = {1},
year = {2007},

AU - Andrzej Schinzel
TI - Teoria liczb w pracach Lejeune Dirichleta
JO - Antiquitates Mathematicae
PY - 2007
VL - 1
SP - null
LA - eng
KW - biogram
UR - http://eudml.org/doc/292857
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.